# SDR P5CA9801208

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Fe Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FROM RTA DUE TO AFT CARGO FIRE INDICATION AND FIRE BELL DURING T/O ROLL.  PARKED AND INSPECTED FOR FIRE.  NO SMOKE OR FIRE NOTED.  TRANSFERED TO DMI NR 20623 AND 20624.  REMOVED AND REPLACED SMOKE DETECTOR PANEL P-4 FOR T/S PER MM 26-16-00 DMI OK TO CONTINUE.  LOWER CARGO FIRE DETECT LIGHT INTERMIT DURING TURBULENCE AND LANDING AT JFK.  FOUND CHAFFED WIRE BEHIND F/E PANEL.  REPAIRED WIRING PER MM 20-10-13 CHECK OK PER 26-16-00 DMI CLEARED.
